# SDR DALA1151996309

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LCK, FUSELAGE SKIN PANELS REQUIRED REPAIR BY BLENDING OUT WEAR DAMAGE AT THE VERTICAL STAB SEAL INTERFACE.  FOLLOW-ON SURFACE HFEC INSP ARE REQ PER EM 5331-01190, SECTION 02.  BOEING SB 747-53A2470, REV 2 / FAA  AD 2009-14-02.  ACCOMP SURFACE HFEC INSP PER SECT II OF ER/A 491632-14AD PRIOR TO 20,000 TOTAL FC AND REPEAT AT INTERVALS NOT TO EXCEED 6,000 FC.  AA 5331-01190 ADDED FOR AC 6309 ASSOCIATED ER/A 13-491632 ADDED FOR AC 6309.
